# SDR 2002UALA01143

- Difficulty date: July 8, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 63,412 hours, 36,375 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE SKIN, BODY STATION 312-328, DRAIN HOLE AFT OF NOSE LANDING GEAR WHEEL WELL IS PUNCTURED AND BROKEN OUT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
